How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Medical
Satisfied Customers: 19097
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Medical Question Here...
Dr. Hasan is online now

I have had some problems with tinnitus and also a feeling of

This answer was rated:

Hello I have had some problems with tinnitus and also a feeling of my ear feeling full. I have had the outer ear looked at by a doctor who has said everything looks fine. This is happening in my left ear and I am unable to pop this ear. My right ear has had several operations over the years so am I worried about it as its my only good ear for hearing. I have tried using decongestants and also the different tecqniues to try and pop the ear but nothing seems to be working. Is there anything you would recommend that I could do and should I consider an ear popper device?
JA: The Doctor can help. To begin, have you discussed the operations with a doctor?
Customer: The operations were on my right ear so he said it didn't matter
JA: Thanks for that. Have you used any medication for this?
Customer: Before I went to see a doctor I was trying optimize but this is for outer ear issues. I have been using Sudafed as a decongestant and antihistamines
JA: Thank you so much for your answers. Finally, is there anything else in your medical history the Doctor should know?
Customer: No that I am aware of

Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.

Please wait, I am typing an answer and it may take 10 minutes to write a detailed answer. In the meantime, if you have any specific question, please let me know.

If you want a phone call, I am available to call you but please ignore the call request if you don't want it. If you don't accept and attend it, you will not be charged and if you get charged, you will get an automatic refund. We can stay in the chat as well. Regards

Thanks a lot for your input. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. First of all, let me explain what ringing means. When we get damage to our eyes we start seeing blurry and when we get damage to our ears, we get ringing. You shouldn't use anything if decongestants haven't helped because they can cause more harm, The likely cause of the feeling of blockage in your ear is a decrease in the hearing ability and that should be addressed. Ideally, you should call your doctor and he should start you on oral steroids and betahistine tablets as this is the only way to reverse this loss but as it might be difficult due to the ongoing situation, you can start with over the counter available Ginko Biloba supplements twice daily for few months and later see or call your doctor as well. This is an inner ear problem so drops are not going to work for this. I am an associate professor of ENT and I reassure you. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. A 5-star rating is requested and will be appreciated. Regards

Customer: replied 1 year ago.
Hello, Thank you for the response. I will take your advice and stop the decongestants and I will talk to my doctor. Do you have any opinion on the ear popper devices? https://www.amazon.co.uk/EarPopper-Home-Version-Pressure-Relief/dp/B005J6SF6Q . Thanks

You are most welcome. Please don't use this. I keep seeing patients getting complications from these products. You have to contact your doctor at the earliest as this is your precious ear. My best wishes and prayers will be following you for good health. Please remember to rate my answer as this is how we get compensated for our time and effort here for you. A 5-star rating is requested and will be appreciated. You can click the stars on this page to rate the answer or you may have to press the Accept button. If you find any inconvenience, please let me know. If you are on a mobile, use a browser. Regards

Dr. Hasan and other Medical Specialists are ready to help you